Existence of weak solutions to the three-dimensional steady compressible Navier–Stokes equations
Annales de l'I.H.P. Analyse non linéaire, Volume 28 (2011) no. 4, p. 485-498

We prove the existence of a spatially periodic weak solution to the steady compressible isentropic Navier–Stokes equations in 3 for any specific heat ratio γ>1. The proof is based on the weighted estimates of both pressure and kinetic energy for the approximate system which result in some higher integrability of the density, and the method of weak convergence.

⇒ corrected-by Erratum
DOI : https://doi.org/10.1016/j.anihpc.2011.02.008
Keywords: Steady compressible Navier–Stokes equations, Existence for γ>1, Potential estimate, Effective viscous flux
@article{AIHPC_2011__28_4_485_0,
     author = {Jiang, Song and Zhou, Chunhui},
     title = {Existence of weak solutions to the three-dimensional steady compressible Navier--Stokes equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {28},
     number = {4},
     year = {2011},
     pages = {485-498},
     doi = {10.1016/j.anihpc.2011.02.008},
     zbl = {1241.35149},
     mrnumber = {2823881},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2011__28_4_485_0}
}
Jiang, Song; Zhou, Chunhui. Existence of weak solutions to the three-dimensional steady compressible Navier–Stokes equations. Annales de l'I.H.P. Analyse non linéaire, Volume 28 (2011) no. 4, pp. 485-498. doi : 10.1016/j.anihpc.2011.02.008. http://www.numdam.org/item/AIHPC_2011__28_4_485_0/

[1] M.E. Bogovskii, Solution of the first boundary value problem for the equation of continuity of an incompressible medium, Dokl. Akad. Nauk SSSR 248 no. 5 (1979), 1037-1040 | MR 553920

[2] J. Březina, A. Novotný, On weak solutions of steady Navier–Stokes equations for monoatomic gas, Comment. Math. Univ. Carolinae 49 no. 4 (2008), 611-632 | MR 2493941 | Zbl 1212.35345

[3] E. Feireisl, Dynamics of Viscous Compressible Fluids, Oxford Science Publ., Clarendon Press, Oxford (2003) | MR 2040667

[4] E. Feireisl, On compactness of solutions to the compressible isentropic Navier–Stokes equations when the density is not integrable, Comment. Math. Univ. Carolinae 42 (2001), 83-98 | MR 1825374 | Zbl 1115.35096

[5] E. Feireisl, A. Novotný, H. Petzeltová, On the existence of globally defined weak solutions to the Navier–Stokes equations, J. Math. Fluid Mech. 3 (2001), 358-392 | MR 1867887 | Zbl 0997.35043

[6] J. Frehse, S. Goj, M. Steinhauer, L p -estimates for the Navier–Stokes equations for steady compressible flow, Manuscripta Math. 116 (2005), 265-275 | MR 2130943 | Zbl 1072.35143

[7] J. Frehse, M. Steinhauer, W. Weigant, On stationary solutions for 2-D viscous compressible isothermal Navier–Stokes equations, J. Math. Fluid Mech. 13 (2010), 55-63 | MR 2784894 | Zbl 1270.35341

[8] J. Frehse, M. Steinhauer, W. Weigant, The Dirichlet problem for steady viscous compressible flow in 3-D, J. Math. Pures Appl., doi:10.1016/j.matpur.2009.06.005. | MR 2875292

[9] D. Gilbarg, N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag (1983) | MR 737190 | Zbl 0691.35001

[10] S. Jiang, P. Zhang, Global spherically symmetry solutions of the compressible isentropic Navier–Stokes equations, Comm. Math. Phys. 215 (2001), 559-581 | MR 1810944 | Zbl 0980.35126

[11] S. Jiang, P. Zhang, Axisymmetric solutions of the 3-D Navier–Stokes equations for compressible isentropic fluids, J. Math. Pure Appl. 82 (2003), 949-973 | MR 2005201 | Zbl 1109.35088

[12] P.L. Lions, Mathematical Topics in Fluid Mechanics, vol. II, Compressible Models, Clarendon Press, Oxford (1998) | MR 1422251

[13] P.B. Mucha, M. Pokorný, Weak solutions to equations of steady compressible heat conducting fluids, Math. Models Meth. Appl. Sci. 20 (2010), 785-813 | MR 2652619 | Zbl 1191.35207

[14] A. Novotný, I. Straškraba, Introduction to the Mathematical Theory of Compressible Flow, Oxford Univ. Press, Oxford (2004) | MR 2084891 | Zbl 1088.35051

[15] P.I. Plotnikov, J. Sokolowski, Concentrations of solutions to time-discretized compressible Navier–Stokes equations, Comm. Math. Phys. 258 (2005), 567-608 | MR 2172011 | Zbl 1082.35124

[16] E. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, NJ (1970) | MR 290095 | Zbl 0207.13501